# SDR NACA2024120200005

- Difficulty date: December 2, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,321 hours, 21,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD R/H SERVICE DOOR CUTOUT AFT LOWER CORNER FASTENER HOLE CRACK. ACCOMPLISHED EO 767-53-0064.
